Parameter estimation for finite mixtures of uniform distributions

Craigmile, P.F. and Titterington, D.M. (1997) Parameter estimation for finite mixtures of uniform distributions. Communications in Statistics: Theory and Methods, 26(8), pp. 1981-1995. (doi: 10.1080/03610929708832026)

Full text not currently available from Enlighten.


The paper considers the problem of parameter estimation, using the method of moments and the method of maximum likelihood, in the context of mixtures of Uniform distributions. In dealing with the case of mixtures of two Uniform distributions, the paper extends material in Gupta and Miyawaki (1978). This work is then extended to the case of mixtures of three Uniforms. Brief mention is made of a test between two special hypotheses about Uniform mixtures.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Craigmile, Dr Peter and Titterington, Professor D
Authors: Craigmile, P.F., and Titterington, D.M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Statistics
Journal Name:Communications in Statistics: Theory and Methods
ISSN (Online):1532-415X
Published Online:27 June 1997

University Staff: Request a correction | Enlighten Editors: Update this record